MAUDE Adverse Event Report: CAREFUSION, INC TRAY SPN WHIT25G3.5 L/B-D/E; ANESTHESIA CONDUCTION KIT

CAREFUSION, INC TRAY SPN WHIT25G3.5 L/B-D/E; ANESTHESIA CONDUCTION KIT
Catalog Number 405673
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/10/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.(b)(6).Pma/510(k)#: enforcement discretion.
 
Event or Problem Description
It was reported that tray spn whit25g3.5 l/b-d/e leaked.The following information was provided by the initial reporter: material no: 405673 batch no: 0001272264.It was reported that glass syringe was leaking.Today we have a problem with one of the bd tray.The glass syringe was leaking and dr.Called me for help¿this a big safety issue.
 
Additional Manufacturer Narrative
Investigation: no complaint sample was provided for evaluation.Consequently, the investigation was not able to confirm the reported failure mode.The complaint investigation was unable to confirm the reported failure mode; no contributing factors were able to be identified as no sample was provided for evaluation.The investigation did note the glass syringe is a supplied part and is not altered by the mannford site prior to placement in the finished good tray.Consequently, a probable root cause could not be identified for the mannford manufacturing facility based on the investigation results.A device history record review of all applicable manufacturing records for lot 0001272264 did not identify any issues that may have contributed to the reported failure mode.
 
Event or Problem Description
It was reported that tray spn whit25g3.5 l/b-d/e leaked.The following information was provided by the initial reporter: material no: 405673 , batch no: 0001272264.It was reported that glass syringe was leaking.Today we have a problem with one of the bd tray.The glass syringe was leaking and dr.Called me for help.This a big safety issue.

Brand Name
TRAY SPN WHIT25G3.5 L/B-D/E
Common Device Name
ANESTHESIA CONDUCTION KIT
Manufacturer (Section D)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
MDR Report Key8731833
Report Number1625685-2019-00055
Device Sequence Number11406177
Product Code CAZ
UDI-Device Identifier00382904056735
UDI-Public00382904056735
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
SEE H.10
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/30/2020
Device Catalogue Number405673
Device Lot Number0001272264
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/10/2019
Supplement Date Received by Manufacturer06/10/2019
Initial Report FDA Received Date06/25/2019
Supplement Report FDA Received Date07/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;